Journal of Symbolic Logic

Review: Seymour Ginsburg, Algebraic and Automata-Theoretic Properties of Formal Languages

Arto Salomaa

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 4 (1976), 788-789.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739869

JSTOR
links.jstor.org

Citation

Salomaa, Arto. Review: Seymour Ginsburg, Algebraic and Automata-Theoretic Properties of Formal Languages. J. Symbolic Logic 41 (1976), no. 4, 788--789. https://projecteuclid.org/euclid.jsl/1183739869


Export citation